Corrigendum to “Note on covering monotone orthogonal polygons” [Inf. Process. Lett. 104(6) (2007) 220–227]

Andrzej Lingas , Leonidas Palios , Agnieszka Wasylewicz , Paweł Żyliński

Abstract

n/a
Publication typeOthers
Author Andrzej Lingas
Andrzej Lingas,,
-
, Leonidas Palios
Leonidas Palios,,
-
, Agnieszka Wasylewicz
Agnieszka Wasylewicz,,
-
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesInformation Processing Letters, ISSN 0020-0190, (A 20 pkt)
Issue year2014
Vol114
No11
Pages646-654
Publication size in sheets0.5
ASJC Classification1706 Computer Science Applications; 1710 Information Systems; 1711 Signal Processing; 2614 Theoretical Computer Science
DOIDOI:10.1016/j.ipl.2014.03.016
URL http://dx.doi.org/10.1016/j.ipl.2014.03.016
Languageen angielski
Not used for evaluationyes
Score (nominal)0
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.934; WoS Impact Factor: 2014 = 0.546 (2) - 2014=0.642 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back